# SDR N6WA2016032201

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 31,060 hours, 23,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ABOVE ROW 9.  DEFERRED OVERHEAD EMER LIGHT OVER ROW 9 IAW MEL 33-51-01B-2A CAT C.
